| Model Number |
CF-H180AL |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that an air water cylinder and tube has foreign material was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint was not established.Olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.